hrcak mascot   Srce   HID

Glasnik matematički, Vol. 54 No. 1, 2019


Publication date: June 2019

Published on HRČAK: 07 June 2019
Table of contents Full text
A local limit theorem for coefficients of modified Borwein's method (str.1-9) englishpdf 114 KB
Igoris Belovas
Original scientific paper
 
Explicit bounds for composite lacunary polynomials (str.11-20) englishpdf 134 KB
Christina Karolus
Original scientific paper
 
A polynomial variant of a problem of Diophantus and its consequences (str.21-52) englishpdf 273 KB
Alan Filipin, Ana Jurasić
Original scientific paper
 
Rational sequences on different models of elliptic curves (str.53-64) englishpdf 136 KB
Gamze Savaş Çelik, Mohammad Sadek, Gökhan Soydan
Original scientific paper
 
Diophantine m-tuples with the property D(n) (str.65-75) englishpdf 142 KB
Riley Becker, M. Ram Murty
Original scientific paper
 
Further research problems and theorems on prime power groups (str.77-132) englishpdf 348 KB
Yakov Berkovich, Zvonimir Janko
Original scientific paper
 
Aubert duals of discrete series: the first inductive step (str.133-178) englishpdf 354 KB
Ivan Matić
Original scientific paper
 
Time decay estimates for wave equations with transmission and boundary conditions (str.179-209) englishpdf 275 KB
Krešo Mihalinčić
Original scientific paper
 
Multivalued anisotropic problem with Fourier boundary condition involving diffuse Radon measure data and variable exponents (str.211-232) englishpdf 207 KB
Ibrahime Konaté, Stanislas Ouaro
Original scientific paper
 
A note on the trace theorem for Besov-type spaces of generalized smoothness on d-sets (str.233-254) englishpdf 224 KB
Vanja Wagner
Original scientific paper
 
Visits: 850 *